Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Convergence in monotone and uniformly stable skew-product semiflows with applications

Jifa Jiang / Xiao-Qiang Zhao

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 589, Pages 21–55, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.589.21, December 2005

Publication History

Published Online:
2005-12-20

Abstract

The 1-covering property of omega limit sets is established for monotone and uniformly stable skew-product semiflows with the componentwise separating property of bounded and ordered full orbits. Then these results are applied to study the asymptotic almost periodicity of solutions to almost periodic reaction-diffusion equations and differential systems with time delays. The earlier convergence results for autonomous and periodic monotone systems are generalized to the almost periodic case without the strong monotonicity assumption.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiaojing Chen, Jifa Jiang, and Lei Niu
SIAM Journal on Applied Dynamical Systems, 2015, Volume 14, Number 3, Page 1558
[3]
Sylvia Novo, Carmen Núñez, Rafael Obaya, and Ana M. Sanz
Discrete and Continuous Dynamical Systems, 2014, Volume 34, Number 10, Page 4291
[4]
Jifa Jiang
Journal of Differential Equations, 2013, Volume 255, Number 11, Page 4081
[5]
Rafael Obaya and Víctor M. Villarragut
Discrete and Continuous Dynamical Systems - Series B, 2012, Volume 18, Number 1, Page 185
[6]
Oscar Arratia, Rafael Obaya, and M. Eugenia Sansaturio
Physica D: Nonlinear Phenomena, 2012, Volume 241, Number 18, Page 1551
[7]
Carmen Núñez, Rafael Obaya, and Ana M. Sanz
Journal of Differential Equations, 2012, Volume 252, Number 10, Page 5492
[8]
James P. Grover, Sze-Bi Hsu, and Feng-Bin Wang
Mathematical Biosciences, 2009, Volume 222, Number 1, Page 42
[9]
Carmen Núñez, Rafael Obaya, and Ana M. Sanz
Journal of Differential Equations, 2010, Volume 248, Number 8, Page 1899
[10]
Carmen Núñez, Rafael Obaya, and Ana M. Sanz
Journal of Differential Equations, 2010, Volume 248, Number 7, Page 1879
[11]
Bin-Guo Wang and Wan-Tong Li
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 7-8, Page 2834
[12]
Carmen Núñez, Rafael Obaya, and Ana M. Sanz
Journal of Differential Equations, 2012, Volume 252, Number 5, Page 3575
[13]
Hongxiao Hu and Jifa Jiang
Nonlinear Analysis: Real World Applications, 2010, Volume 11, Number 4, Page 3211
[14]
Rafael Obaya and Víctor M. Villarragut
Journal of Dynamics and Differential Equations, 2011, Volume 23, Number 3, Page 695
[15]
Sylvia Novo, Rafael Obaya, and Víctor M. Villarragut
SIAM Journal on Mathematical Analysis, 2009, Volume 41, Number 3, Page 1025
[17]
Víctor Muñoz-Villarragut, Sylvia Novo, and Rafael Obaya
SIAM Journal on Mathematical Analysis, 2008, Volume 40, Number 3, Page 1003

Comments (0)

Please log in or register to comment.